# SDR ASOA97033

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120132
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Part number: 220185928
- Condition: Torn
- Location: Lt Acm
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D, E, H

## Discrepancy

OKC/DFW - FLT 7683 - ON TAXI-OUT, CREW RECEIVED TRIPLE CHIME/AURAL WARNING 'DUCT LEAK' ON THE LT SIDE.  MECHANIC TIGHTENED HOSE COMING OFF HEAT EXHANGER AND COOLED OFF SENSOR LINE FOR THE LIGHT.  AFTER ENG START AND SELECTING PACKS 'ON', RECEIVED LT SIDE 'PACK FAIL' FOLLOWED BY SMOKE BILLOWING FROM ALL AIR VENTS.  ACFT EVACUATED WITH NO FURTHER INCIDENCE.  MAINTENANCE DEFERRED THE LT PACK AND ACFT POSITIONED BACK TO DFW.  DFW MAINTENANCE FOUND THE SLEEVE FROM ACM BYPASS TO THE SECONDARY HEAT EXCHANGER TORN AND THE SLEEVE AT THE HEAT EXCHANGER ON THE SAME SIDE LEAKING.  REMOVED AND REPLACED SLEEVE AT ACM BYPASS AND SECURED SLEEVE AT THE HEAT EXCHANGER.  OPERATIONAL CHECKS GOOD, ACFT RELEASED FOR SERVICE.  (X)
